Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Quitting Lexapro

Posted by Morphias on July 20, 2004, at 15:48:54

I quit 10mgs of Lexapro about a week ago. I am a little shaky and I have these pulses which run through my nervous system all of the time. How long will this last and can anything serious happen to me? IE seizure, heart attack etc...

I quit because I hated being chemically dependent and think I was only suffering severe anxiety attacks due to alcohol abuse. If anyone has gone cold turkey on this stuff and suffered sever damages please let me know.

PS. I gained 37 lbs on lexapro, and my heart rate went through the roof.

> I've been on 20 mgs of Lexapro for a long time now and take clonazepam also. ALthough Lexapro has made me mentally feel better than I have in years, I have gained weight and am having trouble getting it off. So I decided to stop taking anything for a while and see how I do. So, I've cut back on the Lexapro, 10 mgs a day now for about 5 days. Question - how long do I need to do this until I can stop? I understand there could be withdrawal effects that I want to miss out on, so... ? Anybody know? Thanks!




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Morphias thread:212539